RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 891–898 (Mi de10408)  

This article is cited in 7 scientific papers (total in 7 papers)

Numerical methods

Convergence Analysis of Iterative Methods for Some Variational Inequalities with Pseudomonotone Operators

I. B. Badriev, O. A. Zadvornov, A. M. Saddek

Kazan State University

Full text: PDF file (1084 kB)

English version:
Differential Equations, 2001, 37:7, 934–942

Bibliographic databases:

UDC: 519.63
Received: 01.03.2001

Citation: I. B. Badriev, O. A. Zadvornov, A. M. Saddek, “Convergence Analysis of Iterative Methods for Some Variational Inequalities with Pseudomonotone Operators”, Differ. Uravn., 37:7 (2001), 891–898; Differ. Equ., 37:7 (2001), 934–942

Citation in format AMSBIB
\Bibitem{BadZadSad01}
\by I.~B.~Badriev, O.~A.~Zadvornov, A.~M.~Saddek
\paper Convergence Analysis of Iterative Methods for Some Variational Inequalities with Pseudomonotone Operators
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 891--898
\mathnet{http://mi.mathnet.ru/de10408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887264}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 934--942
\crossref{https://doi.org/10.1023/A:1011901503460}


Linking options:
  • http://mi.mathnet.ru/eng/de10408
  • http://mi.mathnet.ru/eng/de/v37/i7/p891

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Badriev, O. A. Zadvornov, “Iterative methods for solving variational inequalities of the second kind with inversely strongly monotone operators”, Russian Math. (Iz. VUZ), 47:1 (2003), 18–26  mathnet  mathscinet  zmath
    2. I. B. Badriev, O. A. Zadvornov, “Ob iteratsionnykh metodakh resheniya variatsionnykh neravenstv s obratno silno monotonnymi operatorami”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2006, 23–41  mathnet  zmath
    3. I. B. Badriev, B. Ya. Fanyuk, “Iteratsionnye metody resheniya zadach filtratsii v mnogosloinykh plastakh pri nalichii tochechnogo istochnika”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 152, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2010, 39–55  mathnet
    4. I. B. Badriev, V. V. Banderov, “Iteratsionnye metody resheniya variatsionnykh neravenstv teorii myagkikh obolochek”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2013, 18–32  mathnet
    5. I. P. Ryazantseva, “Continuous first-order methods for monotone inclusions in a Hilbert space”, Comput. Math. Math. Phys., 53:8 (2013), 1070–1077  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. I. B. Badriev, B. Ya. Fanyuk, “Matematicheskoe modelirovanie zadach filtratsii s mnogoznachnym zakonom v mnogosloinykh plastakh”, Matem. modelirovanie, 26:5 (2014), 126–136  mathnet  elib
    7. I. B. Badriev, M. V. Makarov, V. N. Paimushin, “Geometricheski nelineinaya zadacha o prodolno-poperechnom izgibe trekhsloinoi plastiny s transversalno-myagkim zapolnitelem”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2016, 453–468  mathnet  elib
  • Number of views:
    This page:56
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019